Geographia Polonica (1968) vol. 13

Full text

Denudational balance of slopes

Alfred Jahn

Geographia Polonica (1968) vol. 13, pp. 9-30

Abstract

Twelve years ago in the Polish geographical journal "CzasopismoGteograficzne" (Vol. XXV, 1954) was published a paper by A. Jahn underthie same title as the present one. Although published in Polish, the paperstimulated great interest among geomorphologists from different countries,who learned its content from the short French summary. The sumnuarygave no comprehensive idea of the author's thesis, and not allreeaders adequately understood from it the problem of the "denudationalbailance of slopes" — as we know from the author. Therefore it wassuiggested that the paper be reprinted in English, and this is being donewiith the approval of the author.

Keywords:

Alfred Jahn, Geographical Institute, University of Wrocław, Wrocław Poland